Hyperbolicity, automorphic forms and Siegel modular varieties

Abstract : We study the hyperbolicity of compactifications of quotients of bounded symmetric domains by arithmetic groups. We prove that, up to an étale cover, they are Kobayashi hyperbolic modulo the boundary. Applying our techniques to Siegel modular varieties, we improve some former results of Nadel on the non-existence of certain level structures on abelian varieties over complex function fields.
Type de document :
Article dans une revue
Annales scientifiques de l'Ecole normale supérieure, 2016, 49 (1), pp.249-255. 〈http://smf4.emath.fr/Publications/AnnalesENS/4_49/html/ens_ann-sc_49_249-255.php〉. 〈10.24033/asens.2281〉
Liste complète des métadonnées

Littérature citée [10 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00790243
Contributeur : Erwan Rousseau <>
Soumis le : vendredi 27 février 2015 - 10:05:26
Dernière modification le : lundi 4 mars 2019 - 14:04:18
Document(s) archivé(s) le : jeudi 28 mai 2015 - 10:11:15

Fichiers

quotients.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Erwan Rousseau. Hyperbolicity, automorphic forms and Siegel modular varieties. Annales scientifiques de l'Ecole normale supérieure, 2016, 49 (1), pp.249-255. 〈http://smf4.emath.fr/Publications/AnnalesENS/4_49/html/ens_ann-sc_49_249-255.php〉. 〈10.24033/asens.2281〉. 〈hal-00790243v2〉

Partager

Métriques

Consultations de la notice

164

Téléchargements de fichiers

94